# SDR 01FDEA00935

- Difficulty date: October 29, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L EDGE DAMAGE BS 480, WL 149.  REMOVED AND REPLACED STRINGER PER EA 7-5310-59896.
